Reimberg, Paulo H. F., Abramo, L. Raul (2015) Random flights through spaces of different dimensions. Journal of Mathematical Physics, 56. 13512pp. doi:10.1063/1.4906808
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Random flights through spaces of different dimensions | ||
Journal | Journal of Mathematical Physics | ||
Authors | Reimberg, Paulo H. F. | Author | |
Abramo, L. Raul | Author | ||
Year | 2015 (January) | Volume | 56 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.4906808Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5770176 | Long-form Identifier | mindat:1:5:5770176:3 |
GUID | 0 | ||
Full Reference | Reimberg, Paulo H. F., Abramo, L. Raul (2015) Random flights through spaces of different dimensions. Journal of Mathematical Physics, 56. 13512pp. doi:10.1063/1.4906808 | ||
Plain Text | Reimberg, Paulo H. F., Abramo, L. Raul (2015) Random flights through spaces of different dimensions. Journal of Mathematical Physics, 56. 13512pp. doi:10.1063/1.4906808 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 56. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |